MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Implantable Pacemaker
Model Number L111
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed; however, an official recommendation was not provided.This pacemaker was subsequently explanted.Another pacemaker was implanted to complete this procedure.This pacemaker has not been returned at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ESSENTIO? MRI DR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50673387
Report Number2124215-2026-47871
Device Sequence Number10158304
Product Code LWP
UDI-Device Identifier00802526558962
UDI-Public(01)00802526558962(17)230426
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2023
Device Model NumberL111
Device Catalogue NumberL111
Device Lot Number552347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale